ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
SUTURE ANCHOR, BIO-CORKSCREW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder arthroscopy, the corkscrew broke off.There was no harm to the patient, operator, or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update (b)(6) 2023.Nen: further information revealed that the broken pieces were retrieved from the patient.The surgery was finished without any issues.